# SDR UALA2012091805252

- Difficulty date: September 15, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 42,116 hours, 17,226 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STRINGER 43L CORRODED BETWEEN FRAMES 56-63.  REMOVED CORROSION & FOUND BLENDED AREA OUT OF SRM LIMITS BETWEEN FR 57-58.  FABRICATED & INSTALLED REINFORCING ANGLE REPAIR REF SRM 53-00-13 FIG 202.
